| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: (b)(6) or older.Initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified left superficial femoral artery.A 5.0mmx150mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres, the balloon ruptured.The device was removed and the procedure was completed with a different device.No patient complications were reported and the patient was in good condition after the procedure.